Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for bruises on the arms while on Verapamil and Lisinopril

Answered by
Dr.
Dr. Indranil Ghosh

Oncologist

Practicing since :2004

Answered : 1480 Questions

default
Posted on Tue, 21 Mar 2017 in Cancer
Question: I get bruising on my arms and hands if I bump anything ever so lightly. I do take 3 blood pressure meds. Verapamil, lisinopril, and metoporol. I can't figure out what causes this. I am a 70 year old male and in relatively good health
doctor
Answered by Dr. Indranil Ghosh 6 hours later
Brief Answer:
Not because of these drugs

Detailed Answer:
Hi
Thanks for your query.

These three drugs don't cause bleeding. It can be because of various reasons, like age related weakening of blood vessel walls, low platelets, impaired clotting function, or antiplatelet drugs like aspirin.

I would suggest doing blood platelets count and coagulation tests. If these are normal then possibly age related. Nothing to worry.

Hope this helps.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Indranil Ghosh 2 days later
I am suffering pain in my buttocks, and down the front and backs of my legs all the way to my feet. I have trouble sleeping at night because I can not get my legs in a comfortable. What causes this and is there anything (meds) that can help with this condition? Thank you,
doctor
Answered by Dr. Indranil Ghosh 9 hours later
Brief Answer:
may be because of lumbar spine problem

Detailed Answer:
Symptoms are suggestive of nerve compression at lumbar spine level. For confirmation, MRI of spine can be done.

Fro relief, can take meds like pregabalin but they are available on prescription only.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  
Medical Topics

Recent questions on  Nerve

doctor1 MD

Hi I recently had spinal surgery and whilst all was great thereafter I have developed little lumps in the veins in my lower forearm and am having burning sensations in my wrists above my palm more severe at night than during the day.I am female aged 57, height 1.6 and weigh 62 kls. I have enjoyed remarkable health and eat sensibly. I do not like taking medication but am currently taking 6 Myprodol per day to control the burning pain in my wrists. I have had a Nerve conduction study to check for carpel tunnel and also a sensory nerve test and no compression on nerves detected. I

doctor1 MD

working this morning - dog i and out- hot in bathroom with bowel movement and heart beating fast and head pounding hard. I have a frontal problem with my heart and blood pressure issues .Have 3 rod in back and 6 screws plus another nerve damage to another 5 or 6 spinal nerve damage?????

doctor1 MD

Hi thanks for taking time to share.
I have a pinched nerve in my foot following an injury/scar. the sensation is similar to how mortons nueroma is descibed. is there a way for me to non surgically heal the nerve or to permanently numb or kill the nerve without damaging anything else?
thanks again
Aether

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

Dear Doctor, I need an analysis (a second opinion ) on MRI Scan/Film. Patient was diagnosed for ALS -Although I dont too much agree with this. The scanned film/documents can be found here:...

doctor1 MD

Hi, my wife, 71, had a sudden heat flash in her torso(no where else) and a general overall sense of unease or shakiness as she described it twice this morning that lasted less than 5minutes. She has clammy skin and other than that no other...

doctor1 MD

Sir my papa is now 45 and he is suffering from last 2 year in nerv disabilyties. he is ok now, but his words are not clear as ours and his right side hand is not working as well. Is physiotherapy is the only treatment of this? What can I do ? Please help me.